# SDR FDEA201212034229

- Difficulty date: December 3, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 43,482 hours, 12,822 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552028
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREASE BEAM AT BS 760 RBL 64 HAS CORROSION.   CORROSION REMOVED IAW SRM 51-10-02, REV 107.  FOUND EXCEED 10 PERCENT LIMIT IAW SRM 53-30-13 ALLOWABLE DAMAGE 1, FIG 101, REV 107.   REPAIR CARRIED OUT IAW EA: F-5310-162907.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
